# SDR CHQA201200013

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,326 hours, 20,724 cycles
- Engine: Allsn AE3007A
- Engine time: 16,074 hours, 15,258 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A BRAKE OUTBOARD INOPERATIVE MESSAGE UPON LANDING.  THE CREW NOTED THAT THE BRAKES FELT DIMINISHED DURING TAXI TO THE GATE.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF THE BRAKING SYSTEMS WITH NO DEFECTS NOTED.
